Alert archive / Michigan / Small Craft Advisories in 2019
Small Craft Advisory 3, NWS Gaylord, MI
NWS Gaylord, MI issued this small craft advisory at Jan 7, 2019, 3:50 PM EST. It took effect at Jan 7, 2019, 4:00 PM EST. It was in force for 12 hr.
The area
The counties it named.
The facts
- Issued
- Jan 7, 2019, 3:50 PM EST (20:50 UTC)
- In effect from
- Jan 7, 2019, 4:00 PM EST
- Expired
- Jan 8, 2019, 3:37 AM EST
- In force
- 12 hr
- Issued by
- NWS Gaylord, MI
The text
As transmitted.
016 WHUS73 KAPX 072050 MWWAPX URGENT - MARINE WEATHER MESSAGE National Weather Service Gaylord MI 350 PM EST Mon Jan 7 2019 LMZ341-342-344>346-080500- /O.CAN.KAPX.GL.W.0002.000000T0000Z-190107T2300Z/ /O.NEW.KAPX.SC.Y.0003.190107T2100Z-190108T0900Z/ Seul Choix Point to 5NM West of Mackinac Bridge- Norwood MI to 5NM West of Mackinac Bridge including Little Traverse Bay-Sleeping Bear Point to Grand Traverse Light MI- Point Betsie to Sleeping Bear Point MI- Manistee to Point Betsie MI- 350 PM EST Mon Jan 7 2019 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 AM EST TUESDAY... ...GALE WARNING IS CANCELLED... The National Weather Service in Gaylord has issued A Small Craft Advisory...which is in effect until 4 AM EST Tuesday. The Gale Warning has been cancelled. * Please see the latest marine forecasts for more detailed information. PRECAUTIONARY/PREPAREDNESS ACTIONS Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. $$ LMZ323-072200- /O.CAN.KAPX.GL.W.0002.000000T0000Z-190107T2300Z/ Grand Traverse Bay south of a line Grand Traverse Light to Norwood MI- 350 PM EST Mon Jan 7 2019 ...GALE WARNING IS CANCELLED... The National Weather Service in Gaylord has cancelled the Gale Warning. $$ LSZ321-322-080000- /O.EXT.KAPX.GL.W.0002.000000T0000Z-190108T0000Z/ Whitefish Bay (U.S. Portion)/Whitefish Point to Point Iroquois MI- St. Marys River Point Iroquois to E. Potagannissing Bay- 350 PM EST Mon Jan 7 2019 ...GALE WARNING NOW IN EFFECT UNTIL 7 PM EST THIS EVENING... THE Gale Warning IS NOW IN EFFECT until 7 PM EST this evening. * Please see the latest marine forecasts for more detailed information. PRECAUTIONARY/PREPAREDNESS ACTIONS Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. $$ LHZ345>349-080000- /O.CON.KAPX.GL.W.0002.000000T0000Z-190108T0000Z/ Straits of Mackinac within 5 nm of Mackinac Bridge including Mackinac Island-St Ignace to False Detour Channel- 5NM East of Mackinac Bridge to Presque Isle Light MI including Bois Blanc Island- Presque Isle Light to Sturgeon Pt MI Including Thunder Bay National Marine Sanctuary-Sturgeon Pt to Alabaster MI- 350 PM EST Mon Jan 7 2019 ...GALE WARNING REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING... A Gale Warning remains in effect until 7 PM EST this evening. * Please see the latest marine forecasts for more detailed information. PRECAUTIONARY/PREPAREDNESS ACTIONS Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. $$
3 follow-up statements
840 WHUS73 KAPX 080006 MWWAPX URGENT - MARINE WEATHER MESSAGE National Weather Service Gaylord MI 706 PM EST Mon Jan 7 2019 LHZ345>349-LSZ321-322-080815- /O.EXP.KAPX.GL.W.0002.000000T0000Z-190108T0000Z/ /O.EXA.KAPX.SC.Y.0003.000000T0000Z-190108T0900Z/ Straits of Mackinac within 5 nm of Mackinac Bridge including Mackinac Island-St Ignace to False Detour Channel- 5NM East of Mackinac Bridge to Presque Isle Light MI including Bois Blanc Island- Presque Isle Light to Sturgeon Pt MI Including Thunder Bay National Marine Sanctuary-Sturgeon Pt to Alabaster MI- Whitefish Bay (U.S. Portion)/Whitefish Point to Point Iroquois MI- St. Marys River Point Iroquois to E. Potagannissing Bay- 706 PM EST Mon Jan 7 2019 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 AM EST TUESDAY... ...GALE WARNING HAS EXPIRED... The National Weather Service in Gaylord has issued a SMALL CRAFT ADVISORY, which is in effect until 4 AM EST Tuesday. * Please see the latest marine forecasts for more detailed information. PRECAUTIONARY/PREPAREDNESS ACTIONS Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. && $$ LMZ323-080815- /O.EXA.KAPX.SC.Y.0003.000000T0000Z-190108T0900Z/ Grand Traverse Bay south of a line Grand Traverse Light to Norwood MI- 706 PM EST Mon Jan 7 2019 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 AM EST TUESDAY... The National Weather Service in Gaylord has issued a SMALL CRAFT ADVISORY, which is in effect until 4 AM EST Tuesday. * Please see the latest marine forecasts for more detailed information. PRECAUTIONARY/PREPAREDNESS ACTIONS Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. $$ LMZ341-342-344>346-080815- /O.CON.KAPX.SC.Y.0003.000000T0000Z-190108T0900Z/ Seul Choix Point to 5NM West of Mackinac Bridge- Norwood MI to 5NM West of Mackinac Bridge including Little Traverse Bay-Sleeping Bear Point to Grand Traverse Light MI- Point Betsie to Sleeping Bear Point MI- Manistee to Point Betsie MI- 706 PM EST Mon Jan 7 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST TUESDAY... * Please see the latest marine forecasts for more detailed information. PRECAUTIONARY/PREPAREDNESS ACTIONS Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. $$
226 WHUS73 KAPX 080326 MWWAPX URGENT - MARINE WEATHER MESSAGE National Weather Service Gaylord MI 1026 PM EST Mon Jan 7 2019 LHZ345>349-LMZ323-341-342-344>346-LSZ321-322-080900- /O.CON.KAPX.SC.Y.0003.000000T0000Z-190108T0900Z/ Straits of Mackinac within 5 nm of Mackinac Bridge including Mackinac Island-St Ignace to False Detour Channel- 5NM East of Mackinac Bridge to Presque Isle Light MI including Bois Blanc Island- Presque Isle Light to Sturgeon Pt MI Including Thunder Bay National Marine Sanctuary-Sturgeon Pt to Alabaster MI- Grand Traverse Bay south of a line Grand Traverse Light to Norwood MI-Seul Choix Point to 5NM West of Mackinac Bridge- Norwood MI to 5NM West of Mackinac Bridge including Little Traverse Bay-Sleeping Bear Point to Grand Traverse Light MI- Point Betsie to Sleeping Bear Point MI- Manistee to Point Betsie MI- Whitefish Bay (U.S. Portion)/Whitefish Point to Point Iroquois MI- St. Marys River Point Iroquois to E. Potagannissing Bay- 1026 PM EST Mon Jan 7 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST TUESDAY... A Small Craft Advisory remains in effect until 4 AM EST Tuesday. * Please see the latest marine forecasts for more detailed information. PRECAUTIONARY/PREPAREDNESS ACTIONS Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. $$
058 WHUS73 KAPX 080837 MWWAPX URGENT - MARINE WEATHER MESSAGE National Weather Service Gaylord MI 337 AM EST Tue Jan 8 2019 LSZ321-322-081645- /O.CAN.KAPX.SC.Y.0003.000000T0000Z-190108T0900Z/ /O.NEW.KAPX.SC.Y.0004.190108T1600Z-190110T0500Z/ Whitefish Bay (U.S. Portion)/Whitefish Point to Point Iroquois MI- St. Marys River Point Iroquois to E. Potagannissing Bay- 337 AM EST Tue Jan 8 2019 ...SMALL CRAFT ADVISORY IN EFFECT FROM 11 AM THIS MORNING TO MIDNIGHT EST WEDNESDAY NIGHT... The National Weather Service in Gaylord has issued A Small Craft Advisory...which is in effect from 11 AM this morning to midnight EST Wednesday night. * Please see the latest marine forecasts for more detailed information. PRECAUTIONARY/PREPAREDNESS ACTIONS Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. $$ LMZ323-341-342-344>346-081645- /O.CAN.KAPX.SC.Y.0003.000000T0000Z-190108T0900Z/ /O.NEW.KAPX.SC.Y.0004.190108T1600Z-190110T0500Z/ Grand Traverse Bay south of a line Grand Traverse Light to Norwood MI-Seul Choix Point to 5NM West of Mackinac Bridge- Norwood MI to 5NM West of Mackinac Bridge including Little Traverse Bay-Sleeping Bear Point to Grand Traverse Light MI- Point Betsie to Sleeping Bear Point MI- Manistee to Point Betsie MI- 337 AM EST Tue Jan 8 2019 ...SMALL CRAFT ADVISORY IN EFFECT FROM 11 AM THIS MORNING TO MIDNIGHT EST WEDNESDAY NIGHT... The National Weather Service in Gaylord has issued A Small Craft Advisory...which is in effect from 11 AM this morning to midnight EST Wednesday night. * Please see the latest marine forecasts for more detailed information. PRECAUTIONARY/PREPAREDNESS ACTIONS Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. $$ LHZ345>349-081645- /O.CAN.KAPX.SC.Y.0003.000000T0000Z-190108T0900Z/ /O.NEW.KAPX.SC.Y.0004.190108T2100Z-190110T0500Z/ Straits of Mackinac within 5 nm of Mackinac Bridge including Mackinac Island-St Ignace to False Detour Channel- 5NM East of Mackinac Bridge to Presque Isle Light MI including Bois Blanc Island- Presque Isle Light to Sturgeon Pt MI Including Thunder Bay National Marine Sanctuary-Sturgeon Pt to Alabaster MI- 337 AM EST Tue Jan 8 2019 ...SMALL CRAFT ADVISORY IN EFFECT FROM 4 PM THIS AFTERNOON TO MIDNIGHT EST WEDNESDAY NIGHT... The National Weather Service in Gaylord has issued A Small Craft Advisory...which is in effect from 4 PM this afternoon to midnight EST Wednesday night. * Please see the latest marine forecasts for more detailed information. PRECAUTIONARY/PREPAREDNESS ACTIONS Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Gaylord, MI wrote its last area forecast discussion before this small craft advisory went out at Jan 7, 3:31 PM EST, 19 minutes earlier.
Area forecast discussion, Jan 7, 3:31 PM EST, 19 minutes before
Area Forecast Discussion
National Weather Service Gaylord MI
331 PM EST Mon Jan 7 2019
.NEAR TERM...(Through Tonight)
Issued at 331 PM EST Mon Jan 7 2019
...Winter Storm Winding Down Tonight...
High Impact Weather Potential: Snow, sleet, freezing rain for the
next few hours will result in hazardous travel conditions into the
evening.
Pattern Synopsis/Forecast: Complex winter weather mess continues.
Composite analysis reveals a progressive short-wave trough and
associated surface trough/occluded front now swinging through the
western Great Lakes and will be slipping through the region this
evening. Satellite water vapor imagery reveals associated warm
conveyor belt/moisture plume stretching from Texas up into the
western Great Lakes with the back edge about to slide through the
CWA. A bit of a deformation axis precip shield is evident on
regional radar and satellite imagery back through Wisconsin and
the western U.P.
As anticipated, heavy snow (with localized blizzard conditions)
persists across Eastern Upper Michigan a this hour. A wintry mix
across a good part of northern lower Michigan with just rain in
the SW counties and Gladwin/Arenac counties as temps have warmed
above freezing. Elevated warm layer has apparently surged a little
further northward than guidance suggested this morning, as we are
getting all FZRA here at the office and at GLR...as well as other
locations across north central lower Michigan.
Primary Forecast Concerns: Headline management as surface temps
continue to slowly warm in northern lower Michigan.
Widespread precip will continue across the region through the
early-mid evening hours then end overnight as last bit of warm
conveyor belt and deformation precip swings through. P-type is the
main problem. For Eastern Upper, primarily snow with perhaps some
mix finally getting into that area this evening before ending.
Soo snow observer reported nearly 5 inches as of 1 pm. So the 6 to
10 inch forecast is probably still a good representative rain.
More troublesome for Northern Lower Michigan. Outside of the SW/S
counties, surface temps have been really slow to warm, very
typical and pretty much as anticipated, leading to a bit more
snow/sleet/freezing rain. Surface temps and dewpoints will
finally claw to above freezing just about everywhere by early to
mid evening which will end the icing threat. But, will have to
extend advisories for the central and eastern counties out a few
more hours.
&&
.SHORT TERM...(Tuesday through Thursday)
Issued at 331 PM EST Mon Jan 7 2019
...Turning colder with increasing lake effect snow...
High Impact Weather Potential...Medium.
Primary Forecast Concerns...Details and amounts of lake effect snow.
After a relative low in activity early Tuesday the weather promises
to become much more active once again as colder air moves into the
region.
Tuesday...Short wave ridging quickly pushes off to our east with a
short wave trough tracking across central lower Michigan. This wave
will bring a quick shot of light rain or mixed rain and snow
changing to snow across southern counties. This will generally
affect areas along and south of M-72 from the mid to late morning
through early afternoon with around an inch of snow accumulation
possible. Meanwhile, cold air advection increases behind this wave
thereby increasing over lake instability setting the stage for lake
effect snows which are expected to develop and pick up from mid to
late afternoon. The flow will be northwest so northwest lower and
eastern upper stands to pick up a quick inch or two of accumulation
by evening.
Tuesday night into Wednesday night...Colder air continues to advect
into the region from the northwest as an upper level trough digs in
its heels. Over lake instability increases with lake/850 mb delta ts
around 20 to the lower 20s. Decent looking model soundings with
inversion heights growing to near 5500 or so feet Tuesday night
which holds into Wednesday before falling to near 3,500 feet
Wednesday night. Plus the moisture targets the dendritic growth zone
(dgz) which is -12 to -18 c. The flow is northwest which will tap
both Lake Superior and Lake Michigan...before veering into the north
northwest Wednesday night. So am expected a few inches of snow
accumulation in the normal snow belts of eastern upper and northwest
lower with local higher amounts likely in any dominant bands that
are able to set up.
Temperatures Tuesday are expected to be nearly steady to slowly
falling through the 30s. Lows Tuesday night in the lower and mid
20s. Colder with highs in the mid to upper 20s Wednesday and lows
ranging from the upper single digits north to the mid and upper
teens south.
&&
.LONG TERM...(Thursday night through Monday)
Issued at 331 PM EST Mon Jan 7 2019
...Remaining cold with periodic snow chances...
High Impact Weather Potential...Low for now.
A narrow ridge of high pressure should diminish (if not temporarily
end lake effect Thursday). This will be followed by renewed
troughing with a short wave moving through the flow leading to
widespread light snow with a little lake enhancement possible Friday
into Saturday. More short wave ridging Sunday should then diminish
activity once again. Temperatures through the period should average
near to slightly below normal.
&&
.AVIATION...(For the 06Z TAFS through 06Z Monday night)
Issued at 1158 PM EST Sun Jan 6 2019
Wintry mix and worsening flying conditions very late tonight into
Monday.
Southerly flow will strengthen into the Great Lakes area, between
high pressure departing James Bay, and low pressure advancing from
the lee of the central Rockies. Moisture will surge northward, and
precip will develop sw to ne late tonight. This will initially be
snow, but will mix with and turn to sleet, freezing rain, and then
just rain as we move thru Monday. IFR conditions will develop. Early
on in the event, snow-liquid ratios will be on the low side,
between 8-1 and 10-1.
Se winds will increase, becoming quite gusty Monday, eventually
veering s and sw.
&&
.MARINE...
Issued at 331 PM EST Mon Jan 7 2019
Gale force wind gusts will will persist on the lakes into the
early evening hours...before diminishing quickly as we go through
the evening hours. Wintry mess of precip will also continue to
impact the region into the evening hours before things come to an
end overnight.
&&
.APX WATCHES/WARNINGS/ADVISORIES...
MI...WINTER WEATHER ADVISORY until 6 PM EST this evening for MIZ019-
021-022-027-028-033-034.
WINTER WEATHER ADVISORY until 7 PM EST this evening for
MIZ016>018-023-024-029-030-035-036.
WINTER STORM WARNING until 1 AM EST Tuesday for MIZ008-015.
LH...GALE WARNING until 7 PM EST this evening for LHZ345>349.
LM...GALE WARNING until 6 PM EST this evening for LMZ323-341-342-
344>346.
LS...GALE WARNING until 6 PM EST this evening for LSZ321-322.
&&
NEAR TERM...BA
SHORT TERM...AS
LONG TERM...AS
AVIATION...BA
MARINE...BAHazardous weather outlook, Jan 7, 3:40 PM EST, 10 minutes before
Hazardous Weather Outlook National Weather Service Gaylord MI 340 PM EST Mon Jan 7 2019 LHZ345>349-LMZ323-341-342-344>346-LSZ321-322-MIZ008-015>036-041- 042-081100- Straits of Mackinac within 5 nm of Mackinac Bridge including Mackinac Island-St Ignace to False Detour Channel- 5NM East of Mackinac Bridge to Presque Isle Light MI including Bois Blanc Island- Presque Isle Light to Sturgeon Pt MI Including Thunder Bay National Marine Sanctuary-Sturgeon Pt to Alabaster MI- Grand Traverse Bay south of a line Grand Traverse Light to Norwood MI-Seul Choix Point to 5NM West of Mackinac Bridge- Norwood MI to 5NM West of Mackinac Bridge including Little Traverse Bay-Sleeping Bear Point to Grand Traverse Light MI- Point Betsie to Sleeping Bear Point MI- Manistee to Point Betsie MI- Whitefish Bay (U.S. Portion)/Whitefish Point to Point Iroquois MI- St. Marys River Point Iroquois to E. Potagannissing Bay-Chippewa- Mackinac-Emmet-Cheboygan-Presque Isle-Charlevoix-Leelanau-Antrim- Otsego-Montmorency-Alpena-Benzie-Grand Traverse-Kalkaska-Crawford- Oscoda-Alcona-Manistee-Wexford-Missaukee-Roscommon-Ogemaw-Iosco- Gladwin-Arenac- 340 PM EST Mon Jan 7 2019 This hazardous weather outlook is for northern Lower Michigan... eastern Upper Michigan...and adjacent nearshore waters of Lake Michigan...Lake Huron and Lake Superior. .DAY ONE...Tonight. Heavy snow will persist across Eastern Upper Michigan through early to mid evening, while a wintry mix of snow, sleet, and freezing rain continues across much of northern lower Michigan. Please see the latest winter storm warnings and winter weather advisories for additional details. Gale force wind gusts will persist on Lake Superior and Lake Huron into early evening. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Accumulating lake effect snow is expected across the traditional snowbelts of northwest lower and eastern upper Michigan later Tuesday afternoon through early Thursday. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report snowfall and ice amounts to the National Weather Service. Reports may be made one of three ways: Online: weather.gov/gaylord Facebook: facebook.com/nwsgaylord Twitter: twitter.com/nwsgaylord && For more information visit http://weather.gov/gaylord.
In the hours before
Local storm report, Jan 7, 12:50 PM EST, 3 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GAYLORD MI
1250 PM EST MON JAN 7 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1116 AM NON-TSTM WND GST 1 SSW ROGERS CITY 45.41N 83.81W
01/07/2019 M41 MPH PRESQUE ISLE MI AWOS
AWOS STATION PZQ, ROGERS CITY - PRESQUE ISLE
COUNTY ARPT.
&&Local storm report, Jan 7, 12:51 PM EST, 2 hours 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GAYLORD MI
1251 PM EST MON JAN 7 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0916 AM NON-TSTM WND GST 5 S CATHRO 45.08N 83.56W
01/07/2019 M41 MPH ALPENA MI ASOS
ASOS STATION APN, ALPENA - PHELPS COLLINS
FIELD.
&&Local storm report, Jan 7, 1:16 PM EST, 2 hours 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GAYLORD MI
116 PM EST MON JAN 7 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1210 PM NON-TSTM WND GST 2 NNW GRAYLING 44.68N 84.73W
01/07/2019 M40 MPH CRAWFORD MI AWOS
AWOS STATION GOV, GRAYLING - ARMY AIRFIELD.
&&Local storm report, Jan 7, 1:24 PM EST, 2 hours 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GAYLORD MI
124 PM EST MON JAN 7 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 AM SNOW 2 SE WEST BRANCH 44.25N 84.20W
01/07/2019 M3.0 INCH OGEMAW MI CO-OP OBSERVER
24 HR SNOWFALL TOTAL. CO-OP OBSERVER STATION
WBRM4, 3 SE WEST BRANCH.
&&Local storm report, Jan 7, 1:32 PM EST, 2 hours 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GAYLORD MI
132 PM EST MON JAN 7 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0100 PM HEAVY SNOW 2 W SAULT STE. MARIE 46.49N 84.40W
01/07/2019 M4.7 INCH CHIPPEWA MI OFFICIAL NWS OBS
6 HR SNOWFALL TOTAL. SNOW PAID OBSERVER.
&&Local storm report, Jan 7, 2:48 PM EST, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GAYLORD MI
248 PM EST MON JAN 7 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0247 PM FREEZING RAIN 1 NW WATERS 44.91N 84.72W
01/07/2019 M0.10 INCH OTSEGO MI OFFICIAL NWS OBS
&&Nearby
Small Craft Advisories in Michigan, 2019Every small craft advisory in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.